标题:Existence and nonexistence of blow-up solutions for a Schrödinger equation involving a nonlinear operator
作者:Zhang, Xinguang ;Wu, Yonghong ;Cui, Yujun
作者机构:[Zhang, Xinguang ] School of Mathematical and Informational Sciences, Yantai University, Shandong, Yantai; 264005, China;[Cui, Yujun ] Department of M 更多
通讯作者:Zhang, Xinguang
来源:Applied Mathematics Letters
出版年:2018
卷:82
页码:85-91
DOI:10.1016/j.aml.2018.02.019
摘要:By introducing a growth condition and using an iterative technique, we establish the results for the nonexistence and existence of positive entire blow-up solutions for a Schrödinger equation involving a nonlinear operator. Our main results improve and extend some existing works. In addition, we also give an example to illustrate our results.
© 2018 Elsevier Ltd
收录类别:EI
资源类型:期刊论文
TOP